# SDR LR7A01107

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cap
- Condition: Cracked
- Location: Fs 999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC05297 FOUND FS 999 AFT CARGO DOOR LOWER BEAM CAP CRACKED AT RBL 60.REPAIRED IAW LAC MEA 53-01-064.  NR 0547.
